Article: Studies on the North American geometrid moths of the genus Pero
Add this to your Mendeley library Report an error

Title

Studies on the North American geometrid moths of the genus Pero

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

38

Series / Issue

Issue: 1753

Pages

359--377

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.38-1753.359

Title

Studies on the North American geometrid moths of the genus Pero

By

Grossbeck, John A

Genre

Article

Date of Publication

1910

Original Publication

Proceedings of The United States National Museum

Volume

38

Series / Issue

Issue: 1753

Pages

359--377

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.38-1753.359

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Studies on the North American geometrid moths of the genus Pero</title>
</titleInfo>
<name>
<namePart>Grossbeck, John A</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>38</number>
</detail>
<extent unit="pages">
<start>359</start>
<end>377</end>
</extent>
<date>1910</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/36093</identifier>
</mods>

Download BibTeX citation

@article{bhlpart36093,
title = {Studies on the North American geometrid moths of the genus Pero},
journal = {Proceedings of The United States National Museum},
volume = {38},
url = {http://www.biodiversitylibrary.org/part/36093},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Grossbeck, John A},
year = {1910},
pages = {19},
}

Download EndNote citation

%0 Journal Article
%A Grossbeck, John A
%D 1910
%T Studies on the North American geometrid moths of the genus Pero
%J Proceedings of The United States National Museum
%V 38
%U http://www.biodiversitylibrary.org/part/36093
%R 10.5479/si.00963801.38-1753.359